RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2015, Volume 79, Issue 3, Pages 23–40 (Mi izv8176)  

This article is cited in 4 scientific papers (total in 4 papers)

On the asymptotics of the mean sojourn time of a random walk on a semi-axis

V. I. Lotovab, A. S. Tarasenkoab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: We find asymptotic expansions for the expectation of the sojourn time above an increasing level of a trajectory of a random walk with zero drift. The Cramér condition on the existence of an exponential moment is imposed on the distribution of jumps of the random walk.

Keywords: random walk, sojourn time, asymptotic analysis.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00046
This work was financially supported by the Russian Foundation for Basic Research (grant no. 13-01-00046).


DOI: https://doi.org/10.4213/im8176

Full text: PDF file (541 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2015, 79:3, 449–466

Bibliographic databases:

UDC: 519.21
MSC: 60G50
Received: 15.10.2013
Revised: 29.09.2014

Citation: V. I. Lotov, A. S. Tarasenko, “On the asymptotics of the mean sojourn time of a random walk on a semi-axis”, Izv. RAN. Ser. Mat., 79:3 (2015), 23–40; Izv. Math., 79:3 (2015), 449–466

Citation in format AMSBIB
\Bibitem{LotTar15}
\by V.~I.~Lotov, A.~S.~Tarasenko
\paper On the asymptotics of the mean sojourn time of a~random walk on a~semi-axis
\jour Izv. RAN. Ser. Mat.
\yr 2015
\vol 79
\issue 3
\pages 23--40
\mathnet{http://mi.mathnet.ru/izv8176}
\crossref{https://doi.org/10.4213/im8176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3397411}
\zmath{https://zbmath.org/?q=an:06470379}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015IzMat..79..449L}
\elib{http://elibrary.ru/item.asp?id=23780144}
\transl
\jour Izv. Math.
\yr 2015
\vol 79
\issue 3
\pages 449--466
\crossref{https://doi.org/10.1070/IM2015v079n03ABEH002750}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356834500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937722409}


Linking options:
  • http://mi.mathnet.ru/eng/izv8176
  • https://doi.org/10.4213/im8176
  • http://mi.mathnet.ru/eng/izv/v79/i3/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Tarasenko, “O vremeni prebyvaniya sluchainogo bluzhdaniya vyshe nekotoroi granitsy”, Sib. elektron. matem. izv., 12 (2015), 406–420  mathnet  crossref
    2. I. S. Borisov, E. I. Shefer, “Asimptotika srednego vremeni prebyvaniya traektorii sluchainogo bluzhdaniya vyshe udalyayuscheisya krivolineinoi granitsy”, Sib. zhurn. chist. i prikl. matem., 17:4 (2017), 18–27  mathnet  crossref
    3. A. S. Tarasenko, “Inequalities for functions of the sum of the indicators of events”, Siberian Adv. Math., 28:4 (2018), 303–308  mathnet  crossref  crossref  elib
    4. A. S. Tarasenko, “Ob asimptotike raspredeleniya vremeni prebyvaniya na poluosi dlya sluchainogo bluzhdaniya s tyazhelymi khvostami”, Sib. elektron. matem. izv., 15 (2018), 1813–1817  mathnet  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:338
    Full text:44
    References:51
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020